Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 9576375, 4 pages
https://doi.org/10.1155/2017/9576375
Research Article

A New Generalization on Cauchy-Schwarz Inequality

Department of Mathematics and Computer Science, Tongling University, Tongling, Anhui 244000, China

Correspondence should be addressed to Songting Yin

Received 7 April 2017; Accepted 23 May 2017; Published 13 June 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Songting Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-L. Cauchy, Cours d’Analyse de l’Ecole Royale Polytechnique, I Partie, Analyse Algebrique, Paris, France, 1821. View at MathSciNet
  2. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. Y. Buniakowski, “Sur quelques inegalites concernant les integrales aux differences finies,” Mémoires de l'Académie impériale des sciences de St. Pétersbourg, vol. 1, no. 9, pp. 1–18, 1859. View at Google Scholar
  4. S. S. Dragomir, “A survey on Cauchy-Bunyakovsky-Schwarz type discrete inequalities,” JIPAM. Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 3, article 63, 142 pages, 2003. View at Google Scholar · View at MathSciNet
  5. J. C. Kuang, Applied Inequalities, ShanDong Science and Technology Press, Jinan, China, 2004.
  6. N. J. Harvey, “A generalization of the Cauchy-Schwarz inequality involving four vectors,” Journal of Mathematical Inequalities, vol. 9, no. 2, pp. 489–491, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Choi, “A generalization of the Cauchy-Schwarz inequality,” Journal of Mathematical Inequalities, vol. 10, no. 4, pp. 1009–1012, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus